RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2013, Volume 14, Issue 2, Pages 123–131 (Mi cheb275)  

This article is cited in 3 scientific papers (total in 3 papers)

$\ln{\frac{7}{4}}$

M. Yu. Luchin

Bryansk State Technical University

Full text: PDF file (235 kB)
References: PDF file   HTML file
UDC: 511.36
Received: 31.05.2013

Citation: M. Yu. Luchin, “$\ln{\frac{7}{4}}$”, Chebyshevskii Sb., 14:2 (2013), 123–131

Citation in format AMSBIB
\Bibitem{Luc13}
\by M.~Yu.~Luchin
\paper $\ln{\frac{7}{4}}$
\jour Chebyshevskii Sb.
\yr 2013
\vol 14
\issue 2
\pages 123--131
\mathnet{http://mi.mathnet.ru/cheb275}


Linking options:
  • http://mi.mathnet.ru/eng/cheb275
  • http://mi.mathnet.ru/eng/cheb/v14/i2/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Yu. Luchin, “Otsenka mery irratsionalnosti chisla $\log \frac{37}{30} $”, Chebyshevskii sb., 15:1 (2014), 131–140  mathnet
    2. I. V. Bondareva, M. Yu. Luchin, V. Kh. Salikhov, “Simmetrizovannye mnogochleny v zadache otsenki mery irratsionalnosti chisla $\ln 3$”, Chebyshevskii sb., 19:1 (2018), 15–25  mathnet  crossref  elib
    3. M. G. Bashmakova, E. S. Zolotukhina, “Ob otsenke mery irratsionalnosti chisel vida $\sqrt{4k+3}\ln{\frac{\sqrt{4k+3}+1}{\sqrt{4k+3}-1}}$ i $\frac{1}{\sqrt{k}}\mathrm{arctg} {\frac{1}{\sqrt{k}}}$”, Chebyshevskii sb., 19:2 (2018), 15–29  mathnet  crossref  elib
  • Number of views:
    This page:136
    Full text:81
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020